# SDR SWAA2023031001103

- Difficulty date: February 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 212FW FOUND CRACKED<[01] PREPARED PANEL #212FW FOR REPAIR AT DAMAGED AREA PER B737 AMM 25-00-00-340-801 PARA E.;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED PANEL #212FW AT DAMAGED AREA PER B737 AMM 25-00-00-340-801. MATERIALS USED RESIN P/O# 1799598; CLOTH #1690463;[04] VERIFIED STEP 3;[05] OK TO PAINT;[06] PAINTED PANEL 212FW AT DAMAGED AREA AS PER AMM 25-00-00-370-801;[07] VERIFIED STEP #6.;[08] C/W
